Title of article :
A link between the multivariate cumulative distribution function and the hitting function for random closed sets,
Author/Authors :
V. Grunert da Fonseca، نويسنده , , C. M. Fonseca، نويسنده ,
Issue Information :
فصلنامه با شماره پیاپی سال 2002
Pages :
4
From page :
179
To page :
182
Keywords :
Multivariate cumulative distribution function , Hitting function , Random vector , Random closed set , Reduction of the hitting function test sets , Generalization
Journal title :
Statistics and Probability Letters
Serial Year :
2002
Journal title :
Statistics and Probability Letters
Record number :
139827
Link To Document :
بازگشت